# SDR HEEA080127

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,532 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 212030331103
- Part serial: A13X
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CORRODED AND DEBONDED.
